MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL ASCOPE ACLV 2.7X30DEG; ARTHROSCOPE

SMITH & NEPHEW, INC. SVCE REPL ASCOPE ACLV 2.7X30DEG; ARTHROSCOPE
Model Number 7205681S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference case-(b)(4).
 
Event or Problem Description
It was reported that the ascope had a broken tip lens.No case reported; therefore, there was no patient involvement.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10, h3, h6: the reported device, intended for use in treatment was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded this was a repeat issue.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.

Brand Name
SVCE REPL ASCOPE ACLV 2.7X30DEG
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key11787824
Report Number3003604053-2021-00179
Device Sequence Number3481266
Product Code HRX
UDI-Device Identifier03596010462725
UDI-Public03596010462725
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7205681S
Device Catalogue Number7205681S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1